MAUDE Adverse Event Report: MARVAO MEDICAL NEXSITE HD STEPPED; HEMODIALYSIS CATHETER

MARVAO MEDICAL NEXSITE HD STEPPED; HEMODIALYSIS CATHETER
Catalog Number NEXHD1553201
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation because the device remains implanted; therefore an analysis of the complaint device could not be completed.A review of the manufacturing documentation confirmed that the lot met the specification requirements.The review found no deviations or non-conformances that would have contributed to the reported complaint.Taking into consideration the evaluation conducted and the details of the complaint, this investigation was assigned the most probable root cause of an anticipated procedural complication.A complaint with a most probable root cause classification of an anticipated procedural complication indicates that a device related root cause does not apply and the complaint is due to a known effect of the procedure.
 
Event or Problem Description
(b)(6): the nexsite device was successfully placed on (b)(6) 2015.On (b)(6) 2016, mild poor flow of the study device was reported.No action was taken with the study device.Cathflo activase was given to treat the event.The event resolved on the same day.

Brand Name
NEXSITE HD STEPPED
Common Device Name
HEMODIALYSIS CATHETER
Manufacturer (Section D)
MARVAO MEDICAL
innovation in business centre,
gmit, dublin road,
galway,
EI 
MDR Report Key5540599
Report Number3008110587-2016-00010
Device Sequence Number11004123
Product Code MSD
UDI-Device Identifier05391525640044
UDI-Public(01)05391525640044(17)160301(10)40162
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K133796
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/01/2016
Device Catalogue NumberNEXHD1553201
Device Lot Number40162
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2016
Initial Report FDA Received Date04/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age31 YR
Patient Weight84